# SDR C2XA09RI034

- Difficulty date: March 1, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 16,903 hours, 8,996 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2291 - EWR - FLIGHT CREW REPORTED ELECTRICAL BURNING SMELL IN CABIN AROUND SEAT 1A.  EWR MX REMOVED AND REPLACED SEAT 1A BALLAST AND PERFORMED OPERATIONAL SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
